# SDR ASOA06187

- Difficulty date: February 15, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS 280 FLOORBEAM, BETWEEN LBL 9 AND RBL 9, FRONT STRINGER, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 280 FLOORBEAM, BETWEEN LBL 9 AND RBL 9, FRONT STRINGER IAW REO.  (K)
